Illinois Journal of Mathematics

Representing measures in compact groupoids

James W. Roberts

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 2 (1975), 277-291.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050815

Digital Object Identifier
doi:10.1215/ijm/1256050815

Mathematical Reviews number (MathSciNet)
MR0377471

Zentralblatt MATH identifier
0337.43001

Subjects
Primary: 46A99: None of the above, but in this section

Citation

Roberts, James W. Representing measures in compact groupoids. Illinois J. Math. 19 (1975), no. 2, 277--291. doi:10.1215/ijm/1256050815. https://projecteuclid.org/euclid.ijm/1256050815


Export citation